# SDR HNAA9794312

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Dirty
- Location: Autofeather Syst
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 3023 - BWI-DCA - DURING TAKEOFF ROLL, AUTOFEATHER FAILED TO ARM.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  CYCLED POWER LEVERS, CLEANED AND INSPECTED AUTOFEATHER MICROSWITCHES.  PERFORMED AUTOFEATHER SYSTEM AND POWER UPTRIM CHECK.  OPS CHECK GOOD.  (M)
